On the existence and stability of solutions of hybrid caputo fractional differential equations

Z. Drici, F. A. McRae, J. Vasundhara Devi

Research output: Journal ArticleArticlepeer-review

Original languageEnglish
Pages (from-to)501-511
Number of pages11
JournalDynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis
Issue number4
StatePublished - 2012

ASJC Scopus Subject Areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics


  • Existence and stability
  • Hybrid Caputo Fractional differential equations

Cite this